Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 47, NWS Melbourne, FL

June 11, 2008Okeechobee County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 11, 2008, 3:45 PM EDT for Okeechobee County, Saint Lucie County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 3:45 PM EDT (19:45 UTC)
Expired
Jun 11, 2008, 4:32 PM EDT
In force
47 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Okeechobee County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:05 PM EDTHAIL 0.75 E Okeechobee, FLA SHORT DURATION OF SMALL HAIL WITH SOME DIME SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 111946
SVRMLB
FLC093-111-112045-
/O.NEW.KMLB.SV.W.0047.080611T1945Z-080611T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OKEECHOBEE COUNTY IN FLORIDA.
  SOUTHWESTERN ST. LUCIE COUNTY IN FLORIDA.

* UNTIL 445 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SOUTHWESTERN ST. LUCIE COUNTY...OR 14 MILES EAST OF OKEECHOBEE...
  AND MOVING NORTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL    
AREAS OF THE INDICATED COUNTIES...INCLUDING STATE ROAD 70.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2740 8080 2746 8056 2721 8047 2721 8076
TIME...MOT...LOC 1945Z 162DEG 9KT 2727 8060

$$

WEITLICH
3 follow-up statements
000 
WWUS52 KMLB 112005
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT WED JUN 11 2008

FLC093-111-112045-
/O.CON.KMLB.SV.W.0047.000000T0000Z-080611T2045Z/
OKEECHOBEE FL-ST. LUCIE FL-
403 PM EDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN ST. LUCIE AND EASTERN OKEECHOBEE COUNTIES...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.  
THE MOST INTENSE STORM WAS LOCATED OVER THE SAINT LUCIE-OKEECHOBEE
COUNTY LINE...10 MILES EAST OF OKEECHOBEE NEAR STATE ROAD 70...
MOVING WEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN OKEECHOBEE COUNTY THROUGH 420 PM EDT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2740 8080 2746 8056 2721 8047 2721 8076
TIME...MOT...LOC 2003Z 078DEG 4KT 2726 8067

$$
000 
WWUS52 KMLB 112027
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EDT WED JUN 11 2008

FLC093-112035-
/O.CAN.KMLB.SV.W.0047.000000T0000Z-080611T2045Z/
OKEECHOBEE FL-
425 PM EDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKEECHOBEE COUNTY
IS CANCELLED...

AT 425 PM...DOPPLER RADAR SHOWED THAT STORMS OVER OKEECHOBEE COUNTY
HAD WEAKENED...AND WERE NO LONGER CAPABLE OF PRODUCING LARGE HAIL OR 
DAMAGING WINDS AT THIS TIME. THEREFORE THW WARNING HAS BEEN CANCELED.

LAT...LON 2733 8067 2739 8067 2739 8068 2743 8068
      2746 8056 2731 8051 2730 8050 2728 8049
TIME...MOT...LOC 2025Z 202DEG 8KT 2742 8056

$$

FLC111-112045-
/O.CON.KMLB.SV.W.0047.000000T0000Z-080611T2045Z/
ST. LUCIE FL-
425 PM EDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT 
FOR WESTERN AND CENTRAL SAINT LUCIE COUNTY...

AT 425 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
STORM WAS LOCATED OVER CENTRAL ST. LUCIE COUNTY...14 MILES WEST OF 
WHITE CITY...MOVING NORTH AT 9 MPH TOWARD STATE ROAD 68 AND THE 
FLORIDA TURNPIKE.


LAT...LON 2733 8067 2739 8067 2739 8068 2743 8068
      2746 8056 2731 8051 2730 8050 2728 8049
TIME...MOT...LOC 2025Z 202DEG 8KT 2742 8056

$$


CRISTALDI
000 
WWUS52 KMLB 112032
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
430 PM EDT WED JUN 11 2008

FLC111-112040-
/O.CAN.KMLB.SV.W.0047.000000T0000Z-080611T2045Z/
ST. LUCIE FL-
430 PM EDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SAINT LUCIE COUNTY
HAS BEEN CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM 
THAT PROMPTED THE WARNING HAD EXITED WESTERN SAINT LUCIE COUNTY...
AND HAS MOVED INTO NORTH CENTRAL SAINT LUCIE COUNTY.

THE WARNING FOR WESTERN SAINT LUCIE COUNTY IS THEREFORE CANCELED... 
AND A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR NORTH 
CENTRAL SAINT LUCIE COUNTY.

LAT...LON 2733 8067 2739 8067 2739 8068 2743 8068
      2746 8056 2731 8051 2730 8050 2728 8049
TIME...MOT...LOC 2030Z 202DEG 8KT 2743 8056

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:28 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 11, 2:28 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
228 PM EDT WED JUN 11 2008

...STORM COVERAGE AND INTENSITY TO INCREASE THROUGH THE LATE
AFTERNOON...

.DISCUSSION...

TONIGHT...LATE AFTERNOON SEA BREEZE INTERACTION CONVECTION OVER THE
INTERIOR WILL WIND DOWN DURING THE EVENING. DEEP LAYER RIDGING AND
LOWER LEVELS DECOUPLING WILL ALLOW THE WINDS TO BECOME LIGHT/CALM
AFTER MIDNIGHT.

THURSDAY...EXPECTING SEA AND LAKE OKEECHOBEE BREEZE CIRCULATIONS TO
DEVELOP BY EARLY AFTERNOON. INITIALLY SEA BREEZES MAY PRODUCE
ISOLATED SHOWERS ALONG THE SPACE AND TREASURE COASTS DURING THE
MORNING. STORMS WILL DEVELOP ALONG THE SEA BREEZE AS IT PUSHES
INLAND DURING THE MID AFTERNOON AND INCREASE IN COVERAGE LATE
AFTERNOON AS EAST AND WEST COAST SEA BREEZES BEGIN MERGING OVER THE
INTERIOR. COOL TEMPERATURES ALOFT...-8 TO 10C AT 500MB...MAY PRODUCE
SOME STRONGER STORMS MID TO LATE AFTERNOON ESPECIALLY WHERE EAST AND
WEST COAST SEA BREEZES INTERACT.

FRI THRU SUNDAY...LOW LEVEL RIDGE AXIS WILL BECOME ESTABILSHED TO
THE NORTH OF EC FL PRODUCING AN EASTERLY COMPONENT TO FLOW SURFACE
THROUGH STEERING LEVELS WITH STORM MOTION TOWARD THE WEST.
ATMOSPHERE WILL HAVE ADEQUATE MOISTURE AND INSTABILITY TO PRODUCE
SCT/CHC POPS EACH DAY WITH STORMS INITIALLY FORMING NEAR THE EAST
COAST THEN CHANCES INCREASING HEADING THROUGH THE AFTN AS ACTIVITY
MOVES/PROPAGATES THROUGH THE INTERIOR SECTIONS.

EXTENDED (PREVIOUS DISCUSSION)...A FRONTAL BOUNDARY ASCD WITH THE
MENTIONED UPR WAVE LOOKS TO SETTLE ACROSS N FL BY EARLY MON AND
PRESENCE OF BOUNDARY WL ACT TO INCREASE RAIN CHCS MAINLY ACROSS THE
NORTH AND CENTRAL. SCT THUNDER REMAINS A REASONABLE BET THROUGH
MIDWEEK CONSIDERING PRESENCE OF STALLED BOUNDARY OVER PENINSULA AND
SUITABLE MOISTURE.

&&

.AVIATION...EXPECTING MVFR/IFR CONDITIONS INTERIOR ROUTES AND TAF
SITES DUE TO AFTERNOON/EVENING THUNDERSTORMS. VFR CONDITIONS
MIDNIGHT TO JUST BEFORE SUNRISE WHEN LOCAL MVFR/IFR CONDITIONS ARE
FORECAST DUE TO PATCHES OF MIST/BR AND CEILINGS MAINLY OVER INTERIOR
ROUTES.

&&

.MARINE...WEATHER BUOYS RECORDING 1 TO 2 FOOT SEAS AND LIGHT
EASTERLY WINDS. WINDS WILL GO BACK TO LIGHT/CALM LATE EVENING AS SEA
BREEZE LOSES ITS INFLUENCE. LIGHT SOUTHERLY WINDS THURSDAY MORNING
BECOME EASTERLY AS SEA BREEZES FORM LATE MORNING EARLY AFTERNOON.
WINDS AND SEAS REMAIN WELL BELOW HIGHLIGHT CRITERIA NEXT SEVERAL
DAYS. STORMS REMAIN MAIN CONCERN TO MARINERS...BUT STORM COVERAGE
WILL BE DECREASING TO ISOLATED LATE WEEK INTO THE WEEKEND.

&&

.FIRE WEATHER...OUTSIDE OF LIGHTNING SPARKED BRUSH FIRES MIN RH
SHOULD NOT BE A FACTOR NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  87  72  88 /  20  50  20  30
MCO  72  90  72  90 /  30  60  30  40
MLB  73  87  72  88 /  30  50  20  30
VRB  72  88  72  88 /  30  50  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

WIMMER/GLITTO/WEITLICH
Hazardous weather outlook, Jun 11, 9:15 AM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
915 AM EDT WED JUN 11 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-111900-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
915 AM EDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
AN UPPER LEVEL LOW OFF THE NORTHEAST FLORIDA COAST IN COMBINATION
WITH DAYTIME HEATING...PLENTIFUL MOISTURE AND THE DEVELOPING EAST
COAST SEA BREEZE BOUNDARY WILL GENERATE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING
HOURS. INITIAL ACTIVITY MAY DEVELOP ALONG THE EAST COAST SEA
BREEZE ACROSS THE COASTAL COUNTIES DURING THE EARLY AFTERNOON.

BY LATE AFTERNOON...MUCH OF THE THUNDERSTORM ACTIVITY IS EXPECTED
TO CONCENTRATED OVER INTERIOR SECTIONS OF EAST CENTRAL FLORIDA AS
THE EAST COAST SEA BREEZE AND THUNDERSTORM OUTFLOW BOUNDARIES
INTERACT TO TRIGGER ADDITIONAL STORMS. THE PRIMARY THUNDERSTORM
HAZARDS WILL LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY
WINDS WITH THE STRONGER STORMS. A FEW STORMS MAY REACH SEVERE
LIMITS WITH STRONG DOWNBURST WIND GUSTS AND HAIL.

...FLOOD IMPACT...
STORM MOTION WILL BE SLOW TODAY AT ONLY 5 TO 10 MPH WITH LOCALLY
HEAVY RAINFALL AMOUNTS OF TWO TO THREE INCHES EXPECTED WITH
STRONGER STORMS. THE HEAVY RAIN MAY CAUSE MINOR FLOODING OF
URBAN...LOW LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGH THE
END OF THE WEEK...WITH ACTIVITY FOCUSING ACROSS FAR INTERIOR
SECTIONS BY SATURDAY AS DRIER ONSHORE FLOW IS EXPECTED. A TROUGH
OF LOW PRESSURE ACROSS THE SOUTHEAST STATES NEXT WEEK WILL
INCREASE SHOWER AND THUNDERSTORMS CHANCES AGAIN WITH STEERING FLOW
TOWARD THE EAST COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

VOLKMER/WIMMER

In the hours before

Special weather statement, Jun 11, 3:08 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
308 PM EDT WED JUN 11 2008

FLZ059-064-112000-
MARTIN-ST. LUCIE-
308 PM EDT WED JUN 11 2008

...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN MARTIN COUNTY...SOUTH
CENTRAL ST. LUCIE COUNTY...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER NORTHWESTERN MARTIN COUNTY...MOVING NORTHEAST AT 5
MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

WEITLICH
Special weather statement, Jun 11, 3:38 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT WED JUN 11 2008

FLZ058-059-112030-
OKEECHOBEE-ST. LUCIE-
338 PM EDT WED JUN 11 2008

...A LARGE STORM WITH EXCESSIVE LIGHTNING OVER SOUTHWESTERN SAINT
LUCIE COUNTY IS BUILDING TOWARD OKEECHOBEE COUNTY...

AT 337 PM EDT...LIGHTNING DETECTION EQUIPMENT AT THE NATIONAL WEATHER
SERVICE INDICATED A STORM WITH EXCESSIVE LIGHTNING 14 MILES SOUTHEAST
OF COUNTRY HILLS ESTATES...BUILDING TOWARD THE NORTHWEST AT 10 MPH.
THE STORM WILL CROSS STATE ROAD 70 NEAR THE SAINT LUCIE-OKEECHOBEE
COUNTY LINE.

THIS STORM RECENTLT PRODUCED 107 CLOUD TO GROUND STRIKES IN A 5
MINUTE PERIOD...OR OVER 20 CLOUD TO GROUND STRIKES PER MINUTE.

THIS STORM IS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...
DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. IF YOU ARE
OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY FROM TREES.

LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.

MOST PEOPLE WHO ARE STRUCK BY LIGHTNING IN FLORIDA ARE STRUCK EITHER
PRIOR TO THE RAIN REACHING THEIR LOCATION...OR AFTER THE RAIN HAS
ENDED.

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:29 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie47 min
Jun 11, 5:02 PM EDTAreal Flood AdvisoryMLBVolusia88 min
Jun 11, 5:15 PM EDTAreal Flood AdvisoryMLBOsceola90 min
Jun 11, 6:24 PM EDTAreal Flood AdvisoryMLBLake, Orange, Seminole, Volusia2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.